MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CR FB INSRT SZ 4 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 ATTUNE CR FB INSRT SZ 4 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151620408
Health Effect - Clinical Code Pain (1994)
Date of Event 11/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received.After review of the medical records for mdr reportability, the medical records indicate the patient was implanted with depuy implants on (b)(6) 2015 and revised on (b)(6) 2016.No primary or revision operative notes were provided.The known depuy implants were found off the attached hospital billing information which indicated depuy implants were placed at primary and revision.Competitor cement was used a primary.Radiology note from (b)(6) 2016 indicated left knee pain.The revision operative note findings/reason for revision is unknown.Analyst reviewed the attached x-rays indicating the primary implants appear to be depuy implants.Doi: (b)(6) 2015.Dor: (b)(6) 2016 (left knee).
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FB INSRT SZ 4 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7337942
Report Number1818910-2018-55058
Device Sequence Number927015
Product Code JWH
UDI-Device Identifier10603295045557
UDI-Public10603295045557
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151620408
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2018
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR